MathSciNet Relay Station
MathSciNet bibliographic data
MR156154 (27 #6086) 42.99
Gosselin, R. P. On the $L\sp{p}$ theory of cardinal series. Ann. of Math. (2) 78 1963 567–581.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement